Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Stomach pain, sore esophagus, pain on swallowing, belching. Heart catheterization done. Treatment?

I am having upper stomach pain immediatly after heart catherization. Esophagus is very sore. Pain in esphogus while eating and swallowing meds. Pain in upper stomach and esophagus when belching . Upper stomach pain maybe from cramps . Feels like muscle soreness. Received something for nausea thru IV 6-8 hours after heart cath. Any suggestions as to what is causing upper GI pain?
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
After a cardiac catheterisation, there is a possible gastric acidity with gastro esophageal reflux which is causing you these symptoms. You need to take adequate antacids and start having a bland semi solid food at every two hours to avoid these symptoms.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor